MathSciNet Relay Station
MathSciNet bibliographic data
MR2139503 (2006i:11059) 11G05 (11F80)
David, Chantal; Pappalardi, Francesco Average Frobenius distribution for inerts in $\Bbb Q(i)$. J. Ramanujan Math. Soc. 19 (2004), no. 3, 181–201.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement